# SDR ASAA0945935

- Difficulty date: June 14, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 33,210 hours, 18,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD N/R 00013 WHEN PAINT WAS STRIPPED FOR REPAINT FOUND DAMAGE TO SKIN.  REPAIRED SKIN.
